# SDR 2A6R2023032966802

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,168 hours, 26,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1416234
- Condition: Delaminated
- Location: Zone 100
- Part time: 7,168 hours, 26,782 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, DELAMINATION, AND CRACK DAMAGE WAS DISCOVERED ON THE AFT CABIN FLOOR LOWER SKIN PANEL (PN: L533M1416234) ALL ALONG THE AFT LOWER EDGE WITH THE CRACK DAMAGE MEASURING APPROXIMATELY 1.5” AND THE DENT AND DELAMINATION APPROXIMATELY 36.0” X 1.5”.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2023-0816, ISSUE A DATED 22 MAR 2023.
